# SDR DXTA2024071512342

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 2,520 hours, 1,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EXIT LIGHT OVER SEAT 7 DOES NOT ILLUMINATE WHEN EMER LIGHTS ARE IN ARM AND MAIN BATTERIES ARE OFF. RAN QR PROCEDURE. LIGHT COMES ON FOR A SHORT TIME THEN GOES OUT DURING OPS CHECK. LIGHT ITSELF WORKS(BATTERIES ON, EMER ARM, PAX SAFETY SELECTED).ATTEMPTED TO MEL LIGHT. MEL STATES TO SELECT EMER LIGHTS TO ON WITH BATTERIES OFF. NO LIGHTS COME ON WHEN EMER LIGHT SWITCH IS IN THE ON POSITION.  CHARGED THE BATTERIES FOR THE CABIN EMER LIGHTS FOR THE REQUIRED 2 HOURS AND PERFORMED OPERATION CHECKS OF EMERGENCY BATTERIES, NO DEFECTS NOTED, OPS CHECK GOOD REF CESSNA 680A MM 33-50-00.  NO FURTHER ACTION REQUIRED PER MCC.
